# SDR SWIA2023041000224

- Difficulty date: February 24, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR BEAM AT LBL27 HAS CORROSION ON FLOOR PANEL ATTACH FLANGE AT FS559, MARKED     (C-CHECK RO 4/5/2023)    REPAIRED CORRODED FLOOR PANEL ATTACH FLANGE ON FLOOR BEAM AT LBL27 AT FS559 WITH REPAIR ANGLE AND JOGGLE STRAP PER REO 601R-53-41-3138 REV -- 2023-03-21. ALL STEPS OF REO 601R-53-41-3138 REV -- 2023-03-21 COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY
